Volume 32,Issue 3,2012 Table of Contents

   
Other Issues:  
  

Contents

A Complete Solution to the Chromatic Equivalence Class of Graph $\overline{B_{n-8,1,4}}$
  Yaping MAO,Chengfu YE and Shumin ZHANG
  2012,32(3):253-268 [Abstract(2620)]  [View PDF 198.03 K (2666)]
  
Chromatic uniqueness of $K_4$-homeomorphs with girth 8
  Weina SHI,Yongliang PAN and Yan ZHAO
  2012,32(3):269-280 [Abstract(2867)]  [View PDF 135.62 K (1772)]
  
The Signless Laplacian Spectral Radius of Tricyclic Graphs with $k$ Pendant Vertices
  Jingming ZHANG and Jiming GUO
  2012,32(3):281-287 [Abstract(2595)]  [View PDF 136.46 K (2690)]
  
An efficient Bayesian iterative method for solving linear systems
  Deng DING,Kin Sio FONG and Ka Hou CHAN
  2012,32(3):288-296 [Abstract(3276)]  [View PDF 134.01 K (4153)]
  
A Mehrotra-Type Predictor-Corrector Algorithm for $P_*(\kappa)$ Linear Complementarity Problems
  Weihua LI,Mingwang ZHANG and Yiyuan ZHOU
  2012,32(3):297-312 [Abstract(2465)]  [View PDF 180.51 K (3660)]
  
The Bases and Base Set of Primitive Symmetric Loop-Free Signed Digraphs
  Shuyong YI,Lihua YOU and Yuhan WU
  2012,32(3):313-326 [Abstract(2391)]  [View PDF 168.59 K (2032)]
  
Multiple Positive Solutions of Nonlocal Boundary Value Problems for $p$-Laplacian Equations with Fractional Derivative
  Xiping LIU and Mei JIA
  2012,32(3):327-336 [Abstract(2762)]  [View PDF 137.14 K (2721)]
  
Some Endpoint Estimates for the Multiplier Operator
  Xiaoli CHEN
  2012,32(3):337-345 [Abstract(2274)]  [View PDF 129.21 K (1924)]
  
Minimal Surfaces in a Unit Sphere
  Zhonghua HOU and Dan YANG
  2012,32(3):346-354 [Abstract(2774)]  [View PDF 126.31 K (3064)]
  
Risk Evaluation and Capital Allocation Based on TVaR and EVaR with Copula
  Jinghai FENG,Lixin SONG and Zhineng FU
  2012,32(3):355-365 [Abstract(2460)]  [View PDF 145.46 K (4072)]
  
Robin-Type Boundary Value Problem of Nonlinear Differential Equation with Fractional Order Derivative
  Liu YANG and Zongmin QIAO
  2012,32(3):366-372 [Abstract(2665)]  [View PDF 114.61 K (3182)]
  
Generalized Local Time of the Indefinite Wiener Integral: White Noise Approach
  Jingjun GUO
  2012,32(3):373-378 [Abstract(2288)]  [View PDF 127.13 K (2033)]